Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Evaluation at half periods of Weierstrass' elliptic functions with double periods $ 1$ and $ e\sp{i\alpha }$


Author: Chih Bing Ling
Journal: Math. Comp. 19 (1965), 658-661
MSC: Primary 65.05
MathSciNet review: 0192633
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0192633-2
PII: S 0025-5718(1965)0192633-2
Article copyright: © Copyright 1965 American Mathematical Society